MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3389/fmed.2021.752443

Медицинская библиотека · Frontiers in medicine · 2021

Case Report: Pityriasis Rosea-Like Eruption Following COVID-19 Vaccination.

Leerunyakul Kanchana, Pakornphadungsit Kallapan, Suchonwanit Poonkiat

Клинический случайСтатьяПеревод в очереди

Аннотация

Vaccination is one of the cornerstones in the efforts towards ending the coronavirus disease 2019 (COVID-19) pandemic. However, several adverse effects of COVID-19 vaccination have been identified. Pityriasis rosea (PR)-like eruption is a rare cutaneous complication of immunization. To the best of our knowledge, there have been no reports of PR-like eruptions following inoculation with Oxford/AstraZeneca ChAdOx1 nCoV-19 (AZD1222) vaccine. Here, we described a case of PR-like eruption that developed 14 days after Oxford/AstraZeneca vaccination in a 52-year-old Thai woman with glioblastoma. Treatment with topical 0.1% triamcinolone acetonide twice per day showed partial response after seven days. Despite this rare complication, our report highlights that the presence of PR-like eruption is not a contraindication for subsequent vaccinations.

Для цитирования: Leerunyakul Kanchana, Pakornphadungsit Kallapan, Suchonwanit Poonkiat. Case Report: Pityriasis Rosea-Like Eruption Following COVID-19 Vaccination.. Frontiers in medicine. 2021. DOI: 10.3389/fmed.2021.752443.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.